MathSciNet Relay Station
MathSciNet bibliographic data
MR2248897 (2009d:35017) 35B27 (35B25 35F20 49J45 60H25 76M35 76M50 76S05)
Kosygina, Elena; Rezakhanlou, Fraydoun; Varadhan, S. R. S. Stochastic homogenization of Hamilton-Jacobi-Bellman equations. Comm. Pure Appl. Math. 59 (2006), no. 10, 1489–1521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement